# SDR ASAA0741357

- Difficulty date: January 7, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 48,641 hours, 27,598 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 860902000
- Part serial: 0475
- Condition: Odor
- Location: Nr 1 Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY OVEN CAUSES STRONG ELEC ODOR AND TRIPS GALLEY PWR.  DEFERRED OVENS INOP COLLARDED CB'S PER MEL.
